Duke Mathematical Journal

A tauberian theorem characterizing the regularity of growth of a class of entire functions

Simon Hellerstein, Daniel F. Shea, and Jack Williamson

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J., Volume 37, Number 3 (1970), 489-499.

Dates
First available in Project Euclid: 21 February 2004

Permanent link to this document
https://projecteuclid.org/euclid.dmj/1077379130

Digital Object Identifier
doi:10.1215/S0012-7094-70-03762-2

Mathematical Reviews number (MathSciNet)
MR0269839

Zentralblatt MATH identifier
0207.36902

Subjects
Primary: 30.57

Citation

Hellerstein, Simon; Shea, Daniel F.; Williamson, Jack. A tauberian theorem characterizing the regularity of growth of a class of entire functions. Duke Math. J. 37 (1970), no. 3, 489--499. doi:10.1215/S0012-7094-70-03762-2. https://projecteuclid.org/euclid.dmj/1077379130


Export citation